# SDR 97UAL900525

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 3
- Component: Airesearch, 321464
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 3 WING ANTI-ICE VALVE SECURED CLOSED.  DUCT OVERHEAT LIGHT ON AND TEMPERATURE AT MAXIMUM.  PULLED BACK THRUST AND RETURNED TO DENVER.  *S/D*  REPLACED ANTI-ICE VALVE.
